Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the horocyclic coordinate for the Teichmüller space of once punctured tori


Author: Hideki Miyachi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1019-1029
MSC (2000): Primary 30F40, 32G15
Published electronically: November 28, 2001
MathSciNet review: 1873775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with analytic and geometric properties of the Maskit embedding of the Teichmüller space of once punctured tori. We show that the image of this embedding has an inward-pointing cusp and study the boundary behavior of conformal automorphisms. These results are proved using Y.N. Minsky's Pivot Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F40, 32G15

Retrieve articles in all journals with MSC (2000): 30F40, 32G15


Additional Information

Hideki Miyachi
Affiliation: Department of Mathematics, Osaka City University, Sumiyoshi, Osaka 558-8585, Japan
Email: miyaji@sci.osaka-cu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06170-6
PII: S 0002-9939(01)06170-6
Received by editor(s): May 25, 1999
Received by editor(s) in revised form: September 25, 2000
Published electronically: November 28, 2001
Additional Notes: The author is partially supported by Research Fellowships of the Japan Society for the Promotion of Science for Young Scientists from April, 2000.
Dedicated: Dedicated to Professor Hiroki Sato on the occasion of his sixtieth birthday
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2001 Hideki Miyachi